MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT
Model Number RONYX45018UX
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that an attempt was made to use one nc euphora rx coronary balloon and one resolute onyx coronary drug eluting stent.The target lesion was located in the ostium of the tp trunk vessel which exhibited moderate tortuosity, mild calcification and 65% stenosis.The nc euphora could not load onto the guidewire.There was no damage noted to the packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected prior to use and negative prep was performed with no issues noted.The lesion was pre-dilated.The device was not used in the patient.The resolute onyx stent dislodged in vivo during delivery to/at lesion.The device was inspected prior to use with no issues noted.Negative prep was not performed.The device did pass through a previously-deployed stent.Resistance was not encountered when advancing the device and excessive force was not used during de livery.The dislodged stent remained partially on the balloon.The stent and balloon were removed from the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: it was not difficult to remove the protective sheath/stylette of the nc euphora.It was not possible to feed the wire through rx segment.A non medtronic guidewire was being used during the procedure.The non-medtronic guidewire was examined and before use with no issues/kinks noted.The guidewire lumen in the nc euphora balloon was flushed before used.The guidewire was being backloaded through the tip of the balloon.The balloon was replaced and the same guidewire was used with the replacement balloon.Resistance was not noted during withdrawal of the resolute onyx stent.Product analysis: the device returned for evaluation.The balloon folds remained intact with the inner shaft becoming stretched.The stent was present on the balloon and returned for analysis.The stent was displaced distally over the distal markerband.Crimp impressions were visible on the exposed balloon surface, proximal of the displaced stent.Deformation was evident to the displaced stent.No other damage evident to the remainder of the device.Correction: annex a code a2303 b7.Relevant history medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RESOLUTE ONYX RX
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24494604
Report Number9612164-2026-01107
Device Sequence Number4980148
Product Code NIQ
UDI-Device Identifier00643169557253
UDI-Public(01)00643169557253(17)271025(10)0012511201(20)01
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRONYX45018UX
Device Catalogue NumberRONYX45018UX
Device Lot Number0012511201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/23/2026
04/21/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/20/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight83 KG